Opérateurs de Hecke pour Γ 0 (N) et fractions continues
Annales de l'Institut Fourier, Volume 41 (1991) no. 3, pp. 519-537.

We recall that Manin describes the singular homology relative to the cusps of the modular curve X 0 (N) as a quotient of the group Z (P 1 (Z/NZ)) . Using continued fractions techniques, we give an expression, which is independant of N, of a lift of Hecke operators from H 1 (X 0 (N),cusps,Z) to Z (P 1 (Z/NZ))

Nous rappelons que Manin décrit l’homologie singulière relative aux pointes de la courbe modulaire X 0 (N) comme un quotient du groupe Z (P 1 (Z/NZ)) . En s’appuyant sur des techniques de fractions continues, nous donnons une expression indépendante de N d’un relèvement de l’action des opérateurs de Hecke de H 1 (X 0 (N),ptes,Z) sur Z (P 1 (Z/NZ)) .

     author = {Merel, Lo{\"\i}c},
     title = {Op\'erateurs de {Hecke} pour $\Gamma _0(N)$ et fractions continues},
     journal = {Annales de l'Institut Fourier},
     pages = {519--537},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {41},
     number = {3},
     year = {1991},
     doi = {10.5802/aif.1264},
     mrnumber = {92k:11047},
     zbl = {0727.11020},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1264/}
AU  - Merel, Loïc
TI  - Opérateurs de Hecke pour $\Gamma _0(N)$ et fractions continues
JO  - Annales de l'Institut Fourier
PY  - 1991
SP  - 519
EP  - 537
VL  - 41
IS  - 3
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.1264/
DO  - 10.5802/aif.1264
LA  - fr
ID  - AIF_1991__41_3_519_0
ER  - 
%0 Journal Article
%A Merel, Loïc
%T Opérateurs de Hecke pour $\Gamma _0(N)$ et fractions continues
%J Annales de l'Institut Fourier
%D 1991
%P 519-537
%V 41
%N 3
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.1264/
%R 10.5802/aif.1264
%G fr
%F AIF_1991__41_3_519_0
Merel, Loïc. Opérateurs de Hecke pour $\Gamma _0(N)$ et fractions continues. Annales de l'Institut Fourier, Volume 41 (1991) no. 3, pp. 519-537. doi : 10.5802/aif.1264. http://www.numdam.org/articles/10.5802/aif.1264/

[EZ] P. Erdös, S.K. Zaremba, The arithmetical function ∑d|n log d/d, Demonstratio Mathematica, vol.VI (1973).

[Hei] H. Heilbronn, On the average length of a class of continued fractions, Number Theorical Analysis (Papers in honor of Edmund Landau), Plenum, New-York, 1966. | Zbl

[Man 1] Yu. Manin, Parabolic points and zeta functions of modular curves, Math. USSR Izvestija, vol.6, n°1 (1972). | Zbl

[Man 2] Yu. Manin, Explicit formulas for the eigenvalues of Hecke operators, Acta Arithmetica, XXIV (1973). | Zbl

[Man 3] Yu. Manin, Periods of parabolic forms and p-adic Hecke series, Math. USSR Sbornik, vol.21, n°3 (1973). | Zbl

[Maz] B. Mazur, Courbes elliptiques et symboles modulaires, Séminaire Bourbaki 24ème année, n°414 (1971/1972). | Numdam | Zbl

[Shi] G. Shimura, Introduction to the arithmetic theory of automorphic functions, Princeton University Press, 1971. | Zbl

[Sho] V. Shokurov, Modular symbols of arbitrary weight, Functional analysis and its applications, vol.10, n°1 (1976). | MR | Zbl

Cited by Sources: